Pacific Journal of Mathematics

On subgroups of fixed index.

George K. White

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 225-232.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983624

Mathematical Reviews number (MathSciNet)
MR0240202

Zentralblatt MATH identifier
0175.02001

Subjects
Primary: 20.30

Citation

White, George K. On subgroups of fixed index. Pacific J. Math. 28 (1969), no. 1, 225--232. https://projecteuclid.org/euclid.pjm/1102983624


Export citation

References

  • [1] J. L. Brenner, The decomposition theorem forabelian groups Bull. Amer. Math. Soc. 47 (1941), 116-117.
  • [2] J. W. S. Cassels, An introduction to the geometry of numbers Grund d. Mat. Wiss 99 (Berlin, 1959).
  • [3] J. W. S. Cassels,On the subgroups of infiniteabelian groups, J. London Math. Soc. 33 (1958), 281-284.
  • [4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, 1954.
  • [5] A. C. Kurosh, The theory of groups I (Trans. K. A. Hirsch), Chelsea, New York, 1955.
  • [6] H. Prufer, Untersuchungen ber die Zerlegbarkeit der abzhlbaren primdren Abel- schen Gruppen, Math. Zeit. 17 (1923), 35-61.
  • [7] C. A. Rogers, The number of lattice points in a star body J. London Math. Soc. 26 (1951), 307-310.
  • [8] I. Schur, EinigeStze iiber PrimzahlenmitAnwendungenaufIrreduzibilitts- fragen I, II Sitzungsberichte der Preuss. Akad. Wiss. (1929), 125-136, 370-391.
  • [9] J. Sylvester, On arithmetical series, Mess of Math. 21 (1892), 1-19, 87-120. (Re- printed in Collected Works IV, 687-731.)